MAUDE Adverse Event Report: LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 10 X 10, FIRM; MESH, SURGICAL

LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 10 X 10, FIRM; MESH, SURGICAL
Catalog Number 1010002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 06/02/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through a legal event that a male patient had hernia repair surgery on or about (b)(6) 2015 at (b)(6) hospital in (b)(6).During the hernia repair surgery, the surgeon implanted a strattice mesh product; lot number s10911-046.After surgery, the patient returned to the hospital on or about (b)(6) 2016 and underwent a mesh revision operation.No other information was reported.
 
Additional Manufacturer Narrative
This legal event is being reported as serious injury due to the reported recurrence with surgical intervention.Internal investigation into strattice lot s10911 included a review of the reported information, review of the device history records, and a review of the complaint history records.The investigation resulted in no remarkable findings, including no other complaints reported against the lot and no deviations or related non-conformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.As of 25 april 2023, of the (b)(4) devices released to finished goods for lot s10911, (b)(4) have been distributed with (b)(4) reported as implanted.Based on our internal investigation with no remarkable findings, and without relevant patient factors, a relationship between the strattice and this event could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
A review of the device history record for strattice lot sp100185 has been completed.No deviations or non-conformances noted.This is a known potential adverse event addressed in the product labeling.Without relevant patient factors, a relationship between the strattice and this event could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.
 
Event or Problem Description
On (b)(6) /2023, pmqa received notification from legal that the lot associated with this event was found through discovery and is sp100185-137.No other information was reported.It should be noted that lot s10911-046 was provided in the original summons; however, based on the manufacturer date, & dos, it is most likely that lot sp100185-137 is the correct lot.As reported in the initial: it was reported through a legal event that a male patient had hernia repair surgery on or about (b)(6) 2015 at (b)(6)hospital of surgery in (b)(6), ohio.During the hernia repair surgery, the surgeon implanted a strattice mesh product; lot number s10911-046.After surgery, the patient returned to the hospital on or about (b)(6) 2016 and underwent a mesh revision operation.No other information was reported.

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 10 X 10, FIRM
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer (Section G)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key16823138
Report Number1000306051-2023-00089
Device Sequence Number15158657
Product Code FTM
UDI-Device Identifier00818410010096
UDI-Public00818410010096
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2016
Device Catalogue Number1010002
Device Lot NumberSP100185
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2023
Supplement Date Received by Manufacturer06/28/2023
Initial Report FDA Received Date04/27/2023
Supplement Report FDA Received Date07/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/14/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale